# SDR FDEA201212044234

- Difficulty date: December 4, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Slat Track
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 SLAT TRACK UPPER DOOR CUT-OUT CRACKED.    REPAIRED AS PER E.A. 1-5730-163557.  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 REVISION 115.
